Alert archive / California / Wind Advisories in 2022
Wind Advisory 1, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Dec 31, 2021, 4:49 PM PST for Imperial County, California. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 31, 2021, 4:49 PM PST (00:49 UTC)
- Expired
- Jan 1, 2022, 2:00 AM PST
- In force
- 9 hr
- Issued by
- NWS Phoenix, AZ
County Imperial County, CA
The radar
The Yuma radar (KYUX), 90 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 0.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
929 WWUS75 KPSR 010049 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 549 PM MST Fri Dec 31 2021 AZZ553-011300- /O.CON.KPSR.HZ.W.0002.220102T0700Z-220102T1600Z/ Northwest Pinal County- Including the cities of Casa Grande, Florence, and Coolidge 549 PM MST Fri Dec 31 2021 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM MST SUNDAY... * WHAT...Temperatures in the upper 20s expected. * WHERE...Northwest Pinal County. * WHEN...From midnight Saturday night to 9 AM MST Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ AZZ556-560-562-011300- /O.CON.KPSR.HZ.W.0002.220102T0700Z-220102T1600Z/ Tonto Basin-San Carlos-Globe/Miami- Including the cities of Punkin Center, San Carlos, Globe, and Miami 549 PM MST Fri Dec 31 2021 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM MST SUNDAY... * WHAT...Temperatures in the upper 20s expected. * WHERE...Globe/Miami, San Carlos and Tonto Basin. * WHEN...From midnight Saturday night to 9 AM MST Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ AZZ530-533-534-CAZ569-011300- /O.CON.KPSR.HZ.W.0002.220102T0700Z-220102T1600Z/ Parker Valley-Central La Paz-Aguila Valley-Palo Verde Valley- Including the cities of Parker, Ehrenberg, Brenda, Harcuvar, Quartzsite, Vicksburg, Vicksburg Junction, Salome, Aguila, Gladden, Wickenburg, Blythe, Palo Verde, and Ripley 549 PM MST Fri Dec 31 2021 /449 PM PST Fri Dec 31 2021/ ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT MST /11 PM PST/ SATURDAY NIGHT TO 9 AM MST /8 AM PST/ SUNDAY... * WHAT...Temperatures around 30 expected. * WHERE...In Arizona, Aguila Valley, Parker Valley and Central La Paz County. In California, Palo Verde Valley. * WHEN...From midnight MST /11 PM PST/ Saturday night to 9 AM MST /8 AM PST/ Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ AZZ552-555-561-011300- /O.CON.KPSR.FZ.W.0008.220102T0700Z-220102T1600Z/ Superior-Apache Junction/Gold Canyon-Dripping Springs- Including the cities of Superior, Apache Junction, Hayden, and Winkelman 549 PM MST Fri Dec 31 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM MST SUNDAY... * WHAT...Temperatures around 30 expected. * WHERE...Dripping Springs, Superior and Apache Junction/Gold Canyon. * WHEN...From midnight Saturday night to 9 AM MST Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ AZZ537>551-554-559-011300- /O.CON.KPSR.FZ.W.0008.220102T0700Z-220102T1600Z/ Northwest Valley-Tonopah Desert-Gila Bend-Buckeye/Avondale- Cave Creek/New River-Deer Valley-Central Phoenix- North Phoenix/Glendale-New River Mesa-Scottsdale/Paradise Valley- Rio Verde/Salt River-East Valley-Fountain Hills/East Mesa- South Mountain/Ahwatukee-Southeast Valley/Queen Creek- West Pinal County-Sonoran Desert Natl Monument- Including the cities of Circle City, Surprise, Wittmann, Beardsley, Sun City West, Arlington, Hassayampa, Tonopah, Wintersburg, Gila Bend, Sentinel, Avondale, Cashion, Goodyear, Liberty, Scottsdale, Peoria, Phoenix, Paradise Valley, Tortilla Flat, Mesa, Chandler, Tempe, Gilbert, Fountain Hills, Sun Lakes, Queen Creek, and Kaka 549 PM MST Fri Dec 31 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM MST SUNDAY... * WHAT...Temperatures in the lower 30s expected. * WHERE...Portions of south central Arizona. * WHEN...From midnight Saturday night to 9 AM MST Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ AZZ531-535-536-CAZ561-567-570-011300- /O.CON.KPSR.FZ.W.0008.220102T0700Z-220102T1600Z/ Kofa-Southeast Yuma County-Gila River Valley-Joshua Tree NP East- Imperial Valley-Chuckwalla Valley- Including the cities of Palm Canyon, Ligurta, El Centro, Calexico, Alamorio, Brawley, and Midland 549 PM MST Fri Dec 31 2021 /449 PM PST Fri Dec 31 2021/ ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT MST /11 PM PST/ SATURDAY NIGHT TO 9 AM MST /8 AM PST/ SUNDAY... * WHAT...Temperatures in the lower 30s expected. * WHERE...In Arizona, Southeast Yuma County, Gila River Valley and Kofa. In California, Eastern portion of Joshua Tree National Park, Imperial Valley and Chuckwalla Valley. * WHEN...From midnight MST /11 PM PST/ Saturday night to 9 AM MST /8 AM PST/ Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ CAZ562-011000- /O.NEW.KPSR.WI.Y.0001.220101T0049Z-220101T1000Z/ Imperial County Southwest- 449 PM PST Fri Dec 31 2021 ...WIND ADVISORY IN EFFECT UNTIL 2 AM PST SATURDAY... * WHAT...Southwest winds 35 to 45 mph with gusts up to 60 mph. * WHERE...Southwest corner of Imperial County. * WHEN...Until 2 AM PST Saturday. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. Minor tree damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
1 follow-up statement
713 WWUS75 KPSR 011011 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 311 AM MST Sat Jan 1 2022 CAZ562-011115- /O.EXP.KPSR.WI.Y.0001.000000T0000Z-220101T1000Z/ Imperial County Southwest- 211 AM PST Sat Jan 1 2022 ...WIND ADVISORY HAS EXPIRED... $$ AZZ553-012300- /O.CON.KPSR.HZ.W.0002.220102T0700Z-220102T1600Z/ Northwest Pinal County- Including the cities of Casa Grande, Florence, and Coolidge 311 AM MST Sat Jan 1 2022 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST SUNDAY... * WHAT...Temperatures in the upper 20s expected. * WHERE...Northwest Pinal County. * WHEN...From midnight tonight to 9 AM MST Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ AZZ556-560-562-012300- /O.CON.KPSR.HZ.W.0002.220102T0700Z-220102T1600Z/ Tonto Basin-San Carlos-Globe/Miami- Including the cities of Punkin Center, San Carlos, Globe, and Miami 311 AM MST Sat Jan 1 2022 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST SUNDAY... * WHAT...Temperatures in the upper 20s expected. * WHERE...Globe/Miami, San Carlos and Tonto Basin. * WHEN...From midnight tonight to 9 AM MST Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ AZZ530-533-534-CAZ569-012300- /O.CON.KPSR.HZ.W.0002.220102T0700Z-220102T1600Z/ Parker Valley-Central La Paz-Aguila Valley-Palo Verde Valley- Including the cities of Parker, Ehrenberg, Brenda, Harcuvar, Quartzsite, Vicksburg, Vicksburg Junction, Salome, Aguila, Gladden, Wickenburg, Blythe, Palo Verde, and Ripley 311 AM MST Sat Jan 1 2022 /211 AM PST Sat Jan 1 2022/ ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT MST /11 PM PST/ TONIGHT TO 9 AM MST /8 AM PST/ SUNDAY... * WHAT...Temperatures in the upper 20s expected. * WHERE...In Arizona, Aguila Valley, Parker Valley and Central La Paz County. In California, Palo Verde Valley. * WHEN...From midnight MST /11 PM PST/ tonight to 9 AM MST /8 AM PST/ Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ AZZ552-555-561-012300- /O.CON.KPSR.FZ.W.0008.220102T0700Z-220102T1600Z/ Superior-Apache Junction/Gold Canyon-Dripping Springs- Including the cities of Superior, Apache Junction, Hayden, and Winkelman 311 AM MST Sat Jan 1 2022 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST SUNDAY... * WHAT...Temperatures around 30 expected. * WHERE...Dripping Springs, Superior and Apache Junction/Gold Canyon. * WHEN...From midnight tonight to 9 AM MST Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ AZZ537>551-554-559-012300- /O.CON.KPSR.FZ.W.0008.220102T0700Z-220102T1600Z/ Northwest Valley-Tonopah Desert-Gila Bend-Buckeye/Avondale- Cave Creek/New River-Deer Valley-Central Phoenix- North Phoenix/Glendale-New River Mesa-Scottsdale/Paradise Valley- Rio Verde/Salt River-East Valley-Fountain Hills/East Mesa- South Mountain/Ahwatukee-Southeast Valley/Queen Creek- West Pinal County-Sonoran Desert Natl Monument- Including the cities of Circle City, Surprise, Wittmann, Beardsley, Sun City West, Arlington, Hassayampa, Tonopah, Wintersburg, Gila Bend, Sentinel, Avondale, Cashion, Goodyear, Liberty, Scottsdale, Peoria, Phoenix, Paradise Valley, Tortilla Flat, Mesa, Chandler, Tempe, Gilbert, Fountain Hills, Sun Lakes, Queen Creek, and Kaka 311 AM MST Sat Jan 1 2022 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST SUNDAY... * WHAT...Temperatures in the lower 30s expected. * WHERE...Portions of south central Arizona, including the Phoenix metro. * WHEN...From midnight tonight to 9 AM MST Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ AZZ531-535-536-CAZ561-567-570-012300- /O.CON.KPSR.FZ.W.0008.220102T0700Z-220102T1600Z/ Kofa-Southeast Yuma County-Gila River Valley-Joshua Tree NP East- Imperial Valley-Chuckwalla Valley- Including the cities of Palm Canyon, Ligurta, El Centro, Calexico, Alamorio, Brawley, and Midland 311 AM MST Sat Jan 1 2022 /211 AM PST Sat Jan 1 2022/ ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT MST /11 PM PST/ TONIGHT TO 9 AM MST /8 AM PST/ SUNDAY... * WHAT...Temperatures in the lower 30s expected. * WHERE...In Arizona, Southeast Yuma County, Gila River Valley and Kofa. In California, Eastern portion of Joshua Tree National Park, Imperial Valley and Chuckwalla Valley. * WHEN...From midnight MST /11 PM PST/ tonight to 9 AM MST /8 AM PST/ Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Dec 31, 3:57 PM PST, 52 minutes earlier.
Area forecast discussion, Dec 31, 3:57 PM PST, 52 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
457 PM MST Fri Dec 31 2021
.UPDATE...Updated 00Z Aviation Discussion.
.SYNOPSIS...
A weather system will continue to impact much of the region today
and tonight bringing fairly widespread rain and higher terrain snow
above at least 6000 feet. The best chances for rain, and possibly a
few thunderstorms from Phoenix and areas east of Phoenix look to be
from now through the afternoon hours. Lingering shower activity
mostly north and east of the Phoenix area is expected tonight. Below
normal temperatures will persist through the weekend with areas of
freezing temperatures expected Sunday morning. Much drier conditions
will settle into the region starting Sunday with a slow warming
trend lasting through much of next week.
&&
.DISCUSSION...
The upper level low that has been offshore for several days is
finally moving into northern Mexico this afternoon. Although the
strongest IVT is well removed to the southeast of the area, PWAT
remains elevated with values of 0.7 to 1" across the area.
Diffluent flow is leading to an area of blossoming precipitation in
the north to northeast quadrant of the upper level low.
Coincident with this diffluent flow CAPE values of 100-250 J/kg have
developed. Accordingly, some thunder is possible as well with the
NBM showing a 10-20% probability of thunder for south-central
Arizona. Effective bulk shear of 15-25 kts is sufficient for some
modest storm organization as well.
The developing area of precipitation matches will with expectations
based on the HREF and other guidance, and should mostly impact areas
east of Phoenix, with impacts gradually lessening to the west. This
narrow band should bring the biggest impacts for our area with
rainfall amounts ranging from 0.25-0.75" across the lower deserts to
eventually upwards of 1.0" over the high terrain east of Phoenix
(locally higher over the peaks of Gila County). Areas to the west of
this band will likely see less than a quarter inch, with little to
no precipitation west of the Colorado River. Anticipated threats
from thunderstorms will mostly involve localized brief heavy
rainfall, pea size hail, and wind gusts up to 35 mph.
Showers will begin to diminish from west to east this afternoon but
will likely ramp up again in the late evening and continue into
early Saturday morning in response to the main trough axis
approaching the region. As this will be a glancing blow to the
north, expect that shower activity will mostly be relegated to the
higher terrain north and east of town. However, a few showers in the
northeast parts of the city are possible. Winds will pick up with
the passage of the trough and a surface cold front, with gusts of 20-
35 mph possible for a few hours overnight in most locations. HREF
probabilities show a 10-20% of exceeding 30 kts, with the highest
probability north of the CWA's northern border. Snow levels today
will remain quite high (above 7000 feet), but eventually lower to
around 5000 feet late tonight into Saturday morning. Elevations
above 6000 feet in southern Gila County could pick up a couple
inches of snow by sunrise Saturday, to maybe a light dusting down to
5000 feet.
Much drier air and increasing subsidence aloft will work its way
through the region from the northwest by Saturday afternoon leaving
clear skies across all but far eastern Arizona. A cold air mass will
also settle into the region keeping daytime highs only in the mid
50s across the lower deserts on Saturday.
Additionally, with nearly calm winds the lower atmosphere will
decouple Saturday night into Sunday morning leading to very cold
temperatures and the first widespread freeze of the winter with
forecast lows ranging from the mid to upper 20s across the colder
rural desert areas to the lower 30s. A Freeze Warning is now in
effect for much of the area with a Hard Freeze Warning for portions
of La Paz, northwest Maricopa, Pinal, and Gila Counties. Upper level
ridging will overtake the region beginning Saturday night, and
especially on Sunday providing a couple degrees of warming for
Sunday and Sunday night, but overnight lows are again likely to dip
to around or just below freezing over the colder lower desert areas.
Model ensembles are now in very good agreement our region will stay
well removed from a passing upper level trough through the northern
tier states during the first half of next week. The trough will slow
down our warming trend, but thereafter a stronger ridge is now
favored to build over our region by late next week. Forecast highs
for late next week now show a good possibility of some lower desert
areas reaching 70 degrees at some point. Dry conditions should also
prevail through at least next Friday under clear to mostly clear
skies. &&
.AVIATION...Updated 2357Z.
South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
Numerous aviation weather concerns expected with extended periods of
MVFR and IFR through this evening and night. Shower activity will
continue to increase through the early evening hours with widespread
light to moderate shower activity anticipated through the mid-late
evening. A few-isolated, embedded thunderstorms are also possible as
well, (10-20% at KPHX/KSDL/KDVT and 20-30% at KIWA), but confidence
is too low to include any mention of them in the TAF's at this
point. Cigs will remain low through the early to late evening and
reach their lowest levels coincident with peak shower activity. The
current cigs in the TAFs reflect the most likely ceilings but the
worst case scenario could mean periods for SCT-BKN decks between 006-
010. Visibility will be reduced during any showers, and potentially
as low as 1 SM in thunderstorms. W wind speeds will increase this
afternoon and into the early evening hours as a cold front sweeps
through. Gusts of 20-30 kts will be common between 22-01z and gusts
of 20-25 kts this evening. Show activity is expected to diminish
around/shortly after midnight at KPHX/KSDL/KDVT and towards morning
at KIWA. Skies are expected to clear during the mid-late morning
hours on Saturday with westerly winds continuing into the early/mid-
afternoon hours on Saturday, then switch to more typical easterly
drainage winds thereafter.
Southeast California/Southwest Arizona including KIPL and KBLH:
Mid-cloud CIGs through early/mid-evening at 6-8 kft will improve
thereafter, clearing completely by early Saturday morning. SW-W
winds will predominate most of the time but speeds will increase
this afternoon and tonight with frequent 25-30 kt gusts. Wind speeds
to diminish by early Saturday morning at KIPL, but remain elevated
and become NW-ly at KBLH.
&&
.FIRE WEATHER...
Sunday through Thursday: Increasing high pressure Sunday into early
next week will bring much drier conditions and a gradual warming
trend. Temperatures will return to seasonal normals by the middle of
next week and likely to slightly above normal late next week. Aside
from some occasional light afternoon breezes, winds will generally
be light through the entire period. Minimum RHs through the period
will mostly be in a 20-30% range, while overnight max RHs mostly
climb above 60%.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Freeze Warning from midnight Saturday night to 9 AM MST Sunday
for AZZ531-535>552-554-555-559-561.
Hard Freeze Warning from midnight Saturday night to 9 AM MST
Sunday for AZZ530-533-534-553-556-560-562.
CA...Freeze Warning from 11 PM Saturday to 8 AM PST Sunday for
CAZ561- 567-570.
Hard Freeze Warning from 11 PM Saturday to 8 AM PST Sunday for
CAZ569.
&&
DISCUSSION...Hodges/Kuhlman
AVIATION...Percha/Sawtelle
FIRE WEATHER...KuhlmanNearby
Wind Advisories in California, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.